# SDR FDEA201012154693

- Difficulty date: December 15, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N473AC
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: FX146N531420
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1681, FLOORBEAM UPPER CAP LOWER SIDE IS CORRODED AROUND FLOOR PANEL HOLES.  REMOVED DAMAGE IAW SRM.  CORROSION DETERMINED TO BE OUT OF LIMITS IAW   SRM 53-00-51, FIG 101, DETAIL 6, P 103; ORIGINAL MATERIAL .156", REMAINING - 090", LOSS -   .066". FABRICATED NEW FLOORBEAM IAW DWG 146N5314.  TREATED/PRIMED AND TOP COATED NEW FLOORBEAM IAW SRM 51-20-01/AMM 51-21-00-7.   INSTALLED NEW FLOORBEAM AT BS 1681, LBL 58-RBL 58, IAW SRM 51-40-02.   MAJOR REPAIR.
